MathSciNet Relay Station
MathSciNet bibliographic data
MR1485478 30F50 (14P25 20H10)
Gromadzki, G.; Izquierdo, M. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3475–3479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement